# SDR DALA2017053104444

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BAR AT L2 DOOR BETWEEN LOWER AND UPPER HINGES.  REPAIRED IAW ERA 530703-14MA.
